# SDR 9JLA2013120404241

- Difficulty date: September 17, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N92LP
- Make and model: Beech 400A
- Aircraft serial: RK314
- Aircraft time: 5,058 hours, 4,042 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 51539006J
- Part serial: Y1434
- Condition: Defective
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

THE CREW REPORTED THAT THE LT GEN FAILED IN FLIGHT & THEY WERE UNABLE TO RESET THE GEN IAW THE ACFT CHECKLIST. TROUBLESHOOTING IDENTIFIED THE LT GCU AS DEFECTIVE, PN 51539-006J, SN Y1434.  THE DEFECTIVE GCU WAS REMOVED & AN OVERHAULED GCU WAS INSTALLED.  OPERATIONS CHECKED SATISFACTORY & THE AIRCRAFT WAS RETURNED TO SERVICE.
